# SDR AALA201508189016

- Difficulty date: August 15, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 48,631 hours, 14,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 694381910
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE LATCH ASSEMBLY DAMAGED, ROLL PINS COMING OUT.  R & R R4 DOOR SLIDE LATCH ASSEMBLY IAW CARD 19L80025002.
